# SDR SWAA2022021616812

- Difficulty date: July 18, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CAPT'S SIDE AND 2 F/O SIDE COCKPIT SEAT TRACKS ARE CORRODED / REPLACED INSTALLED 2 SEAT TRACKS ON FWD SIDE IN CAPT AND 2 F/O SIDE IAW AMM 25-11-11-400-801 WN4032; WN5789; WN6200; WN1024
